Items where Author is "Françoise, Jean Pierre"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Calogero, Francesco, Françoise, Jean Pierre and Sommacal, Matteo (2007) Solvable nonlinear evolution PDEs in multidimensional space involving elliptic functions. Journal of Physics A: Mathematical and Theoretical, 40 (30). F705-F711. ISSN 1751-8113

Calogero, Francesco, Françoise, Jean Pierre and Sommacal, Matteo (2007) Solvable nonlinear evolution PDEs in multidimensional space involving trigonometric functions. Journal of Physics A: Mathematical and Theoretical, 40 (18). F363-F368. ISSN 1751-8113

Sommacal, Matteo, Françoise, Jean Pierre and Calogero, Francesco (2003) Periodic Solutions of a Many-Rotator Problem in the Plane. II. Analysis of Various Motions. Journal of Non-linear Mathematical Physics, 10 (2). pp. 157-214. ISSN 1402-9251

This list was generated on Thu Aug 13 03:32:28 2020 UTC.